# SDR IPXA0561361

- Difficulty date: July 22, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1156-1179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB SEAT TRACK INBD FLANGE HAS 3 EA CORRODED. NUTPLATES BS 1156 TO BS 1179, WL 208, RBL 44 AREA WILL BE REPAIRED/REPLACED ON CUST CARD NR 870484.
